# SDR AALA202302037871

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 54,635 hours, 24,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: NOTENTERED
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK, EMERGENCY POWER SUPPLY UNIT 13WL FAULTING. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
